| Model Number |
EVHRS |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/29/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has been received but the evaluation findings are not yet available.When the evaluation findings are available, a supplemental report will be submitted.The device history record review has been completed and all manufacturing inspections passed with no non conformances.
Event or Problem Description
There were inaccurate values with the heart reference sensor during patient use.Monitoring was initiated.The cs readings and the nibp readings correlated.The patient was tilted to 70 degrees and the clearsight readings were now higher than the nibp and the map readings.A 40 point difference.The cs monitoring stopped, the hrs was rezeroed with proper alignment.The hrs was at the phlebostatic access and clipped to the patient gown and it did not move.It was first placed when the patient was supine.The hrs was then rezeroed successfully while the patient was upright.There was no patient injury.Patient demographics was not provided.There was no inappropriate patient treatment administered.
Additional Manufacturer Narrative
The heart reference sensor was returned and evaluated.To test the device it was connected to a known good working hemosphere monitor and clearsight module.With the hrs bladder and sensor at the same height, the zero offset value, before zeroing, was 3mmhg.The hrs device caused no error messages and was able to properly zero three times.A normal waveform and normal blood pressure readings were able to be acquired without any issues.The readings remained stable while the monitoring was left to run for over an hour.The reported issue was not confirmed.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as a part of the monthly review.Refer to report id 2015691-2024-00438 for an mdr report that occurred with this same device on a different occurrence date.